# SDR DALA2018082005148

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,648 hours, 28,336 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Channel
- Condition: Cracked
- Location: Mlg Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNEL IN THE RT MLG WHEEL WELL, FWD DOOR FRAME.   THE CHANNEL  WAS REPLACED IAW SRM 51-30-02, VOL II, AND SRM 51-30-05, VOL II.
